Mathematische Annalen

, Volume 297, Issue 1, pp 103–116

Stability and ergodicity of dominated semigroups

II. The strong case
  • Frank Räbiger
Article

DOI: 10.1007/BF01459490

Cite this article as:
Räbiger, F. Math. Ann. (1993) 297: 103. doi:10.1007/BF01459490

Mathematics Subject Classification (1991)

47B65 47D03 47D06 46B42 

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Frank Räbiger
    • 1
  1. 1.Mathematisches InstitutUniversität TübingenTübingenFederal Republic of Germany

Personalised recommendations